# SDR DALA2020102003411

- Difficulty date: October 17, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 74,247 hours, 9,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18 AB EMERGENCY LIGHT INOPERABLE.  CORRECTIVE ACTION: REPINNED 18AB AISLE LIGHT CONNECTOR, PER A330 WDM 33-51-22.  OPERATIONS TEST OK, PER A330 AMM 33-51.
